# SDR UPS07M48872

- Difficulty date: November 7, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2518501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, I/B FLAP O/B HINGE (FLAP SIDE) O/B LUG O/B FLANGE CORRODED.  LHW IB FLAP OB HINGE AFT SIDE OB STRAP OB SURF LOCAL BLEND CORROSION REMAINING THK 0.205" AND CORROSION STILL EXIST MIN ALLOW THK 0.205" CMM57-52-03.  ST ARP REMOVED SRM 51-33-01 VIIR38.  FAB ARC2518-501 STRAP IAW ARC2518.  FPI C/O NDTMSPMR12PT08 NO CRACK.  PROTECT/PAINT SRM 51-21-01 VIIR38.  HOLES PICKUP SRM 51-31-01V11 IAW ARC2512.  INSTL SRM 51-33-01 VII AND DWG ARC2512.
